# SDR WX0A2023031731742

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 56,283 hours, 39,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007006
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND SIGNS AER INOP ON BATTERY POWER AT L2 AND R2 DOORS. / FOUND 13WL AT FAULT: REMOVED & REPLACED 13WL AND BITE TEST OK REF: AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A: AMM 33-51-00-710-001 FOR BITE TEST."
